Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have auto immune problems. Taking diclofenac. Had hysterectomy. Why weight gain?

my sister is having a problem when she eats some foods where she suddenly feels that she cant do anything.As she puts it it zonks her out and she can end up sleeping for ten hours.She does have several auto immune problems and had her thyroid removed over twenty years ago.(hashimotos disease) She has fibomyalgia,and takes diclofenac .she has recently had an injection to try to give some relief from the pain which has worked for approx 6 weeks.She had two doses several years ago which gave her relief for a long period but the doctor has refused to give her a second dose. she had a hysterectomy approx 6 years ago and the doctor is saying she is emotional.She has recently been diagnosed with diverticulosis .She has back pain since her hysterectomy which she wonders whether it is related to her bowel as she can have difficulty passing water and times.She also can get an incredible dry feeling which precipitates the exhausted episodes.She feels in so much pain that she finds life hard at times.Is there anyone who she can consult to see if there are any solutions.I feel that some of her problems are linked to hormones and the thyroid as she has put on weight and finds difficulty losing it.She has problems with her skin with rashes and her memory and there seem to be mood swings
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your sister, if she is taking Diclofenac, this does not increase the weight neither this is immune problem but your sister might be having some functional problems and that might be responsible for her over all problems she has to keep the stress level very low, hope this information helps you have nice day.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor